Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On measurable local homomorphisms


Author: Zoltán Sasvári
Journal: Proc. Amer. Math. Soc. 112 (1991), 603-604
MSC: Primary 22D05
MathSciNet review: 1064907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every measurable local homomorphism between locally compact groups is continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1064907-1
PII: S 0002-9939(1991)1064907-1
Article copyright: © Copyright 1991 American Mathematical Society